# SDR SWIA2021062859135

- Difficulty date: April 8, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333 S26l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON CIRCUMFERENTIAL JOINT AT FS 333 FROM STGR 26L TO STGR 26R.     (C-CHECK RO 6/22/2021)    BLENDED OUT CORROSION AREA FWD SIDE CIRCUMFERENTIAL JOINT AT FS333 FRAME BETWEEN STGR 26L STGR 26R REF. CRJ-900 SRM, 51-12-00-001-001-A01. FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-00-00-101-001-A01. COMPLIED WITH REO REPAIR 690-53-21-1365 REV--, 2021-05-05. STEPS 1-6, WITHIN LIMTS, PRESSURE CHECKS GOOD.
